Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 938483, 5 pages
Research Article

Design of Optical Wireless Networks with Fair Traffic Flows

Institute of Telecommunications, Warsaw University of Technology, Poland

Received 7 March 2014; Accepted 7 May 2014; Published 30 June 2014

Academic Editor: Dritan Nace

Copyright © 2014 Artur Tomaszewski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Artur Tomaszewski, “Design of Optical Wireless Networks with Fair Traffic Flows,” Journal of Applied Mathematics, vol. 2014, Article ID 938483, 5 pages, 2014. doi:10.1155/2014/938483